| Model Number |
MMT-523RNAL |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/18/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that insulin pump had depleted life and was losing power.Customer¿s blood glucose was unknown at time of incident.The customer reported that they were not able to find battery alarms in the alarm history.Insulin pump will not be returned for analysis.